# SDR USAA2009012890206

- Difficulty date: January 23, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FLOOR STABILIZER STRAP CRACKED ON BOTTOM OF BEAM FLANGE BS 344, LBL 44.  REPLACED FLOOR STABILIZER STRAP AT BOTTOM OF BEAM FLANGE BS 344, LBL 44 IAW B737 SRM 51-10-02.
